# SDR GTIA2017061701983

- Difficulty date: June 17, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N614NK
- Make and model: Airbus A320-232
- Aircraft serial: 5132
- Aircraft time: 20,464 hours, 9,297 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SWEATY SOCK ODOR IN CABIN ON SHORT FINAL APPROACH.  ACCOMPLISHED TSM 05-50-00, ISOLATED APU, ENG1, & ENG2 WITH PACK 1& 2- NO CABIN ODORS DETECTED. ACFT IS IN AIRWORTHY CONDITION.
